Utilize este identificador para referenciar este registo: http://hdl.handle.net/20.500.11960/3084
Título: On a 2-orthogonal polynomial sequence via quadratic decomposition
Autores: Mesquita, Teresa A.
Palavras-chave: Quadratic decomposition
d-Orthogonal polynomials
d-Symmetric polynomials
Symbolic computations
Data: 2020
Citação: Mesquita, T. A. (2020). On a 2-orthogonal polynomial sequence via quadratic decomposition. Mathematics in Computer Science, 15, 15-31. https://doi.org/10.1007/s11786-020-00468-y
Resumo: We apply a symbolic approach of the general quadratic decomposition of polynomial sequences— presented in a previous article referenced herein—to polynomial sequences fulfilling specific orthogonal conditions towards two given functionals u0, u1 belonging to the dual of the vector space of polynomials with coefficients in C. The general quadratic decomposition produces four new sets of polynomials whose properties are investigated with the help of the mentioned symbolic approach together with further commands which inquire relevant features, as for instance, the classical character of a polynomial sequence. The computational results are detailed for a wide range of choices of parameters and co-recursive type polynomial sequences are also explored.
URI: http://hdl.handle.net/20.500.11960/3084
ISBN: 16618289 16618270
Aparece nas colecções:ESTG - Artigos indexados à WoS/Scopus

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
  Restricted Access
345.35 kBAdobe PDFVer/Abrir Request a copy

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.